# SDR SWAA2021072282329

- Difficulty date: June 10, 2021
- Submitted: July 22, 2021
- Operation: Air carrier
- Aircraft: N418WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29823
- Aircraft time: 65,911 hours, 38,694 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 537 S23l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STRINGER END AT B.S. 537; STRINGER 23 LEFT. ; / [01] SRM 53-30-03-0I-1 IDENTIFICATION 1 AND SRM 53-00-03-2R-1 REPAIR 1 ARE APPLICABLE TO THIS A/C; [02] VERIFIED; SRM 53-30-03-0I-1 IDENTIFICATION 1 AND SRM 53-00-03-2R-1 REPAIR 1 ARE APPLICABLE TO THIS A/C; [03] CUT AND REMOVED THE DAMAGED PART OF THE STRINGER FROM BS 500D+11 TO BS 540 IAW SRM 53-00-03-2R-1 REPAIR 1 STEP 4B; [04] VERIFIED; CUT AND REMOVED THE DAMAGED PART OF THE STRINGER FROM BS 500D+11 TO BS 540 IAW SRM 53-00-03-2R-1 REPAIR 1 STEP 4B; [05] HFEC INSPECTED THE REPAIR AREA PER 737NDT PART 6 51-00-00 PROCEDURE 23 AND SRM 53-00-03-2R-1 STEP 4.C. NO CRACKS FOUND. CAL ID IS000450 S/N N500D000M120071.; [06] RECEIVED REPLACEMENT STRINGER SECTION FROM OSS TO HT T6 AND DYE PENETRANT INSPECTED/ NO DEFECTS NOTED ON PO#827657; [07] VERIFIED REPLACEMENT STRINGER RECEIVED FROM OSS TO HT T6 AND DYE PENETRANT INSPECTED/ NO DEFECTS NOTED ON PO#827657; [08] FABRICATED REPLACEMENT STRINGER SECTION FROM 7075T6#.036 BARE LOT#1451783/PO#827657 AND HAT SECTION SPLICE FROM PN#69-78188-12. TREATED IAW SRM 53-00-03-2R-1 REPAIR 1... OK TO PRIME REPAIR; [09] VERIFIED FABRICATION STRINGER SECTION FROM 7075T6#.036 BARE LOT#1451783/PO#827657 AND HAT SECTION SPLICE FROM PN#69-78188-12. TREATED IAW SRM 53-00-03-2R-1 REPAIR 1. OK TO PRIME REPAIR.
